# SDR UIEA2015051900278

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 80,327 hours, 21,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1180 RT SIDE HAS A GOUGE WHERE WING TO BODY FAIRING MOUNTS.  REMOVED FASTENER, REWORKED AREA, INSTALLED NEW FASTENER AS REQUIRED & RESTORED FINISH IAW SRM GUIDELINES & SR 3-3261261089.
